MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.(b)(6), the customer's aide, is calling on behalf of the customer.The customer is concerned with the result of hi.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living area.During the call on (b)(6) 2017, a blood test was performed non-fasting by the customer and produced test results of hi using true meter meter.The test strip lot manufacturer's expiration date is (b)(6) 2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history.Result 1: hi (b)(6) 2017, 2:15pmtime:, non- fasting.Customer is not having any diabetic symptoms at this time.The aide just purchased this meter since the customer has a severe wound on his foot and wanted to check his blood sugar.She got a hi reading on the meter.I suggested she call the dr.To let them know about the meter reading hi and about the wound on his foot.She was already going to call the nurse since the customer has not taken his insulin today.She just started to use this meter today.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6961214
Report Number1000113657-2017-01831
Device Sequence Number13758465
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1